# SDR DALA2017091706928

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON THE LT FLAP INTERNAL STRUCTURE XCW 65.  THE  FITTING WAS REPLACED IAW SRM 51-41-02-0G, SRM 51-41-05-0G, AMM 20-00-02, AND AMM 20-50-01.
